Have medical questions? Ask a doctor online!
Hello and thank you for the question.Answers given are for informational purposes only and are not meant to replace an exam by an in-person.I am Dr. Sohaib, a practicing Internal Medicine Consultant and I will do my best to help you today.
The symptoms he has are not very specific; they can range from a simple viral illness affecting the ear canals (which can give rise to nausea, dizziness, and vertigo) to cerebrovascular insufficiency (impaired blood flow to brain; passage of clots to the brain).
Another possibility is of electrolyte imbalance, such as low sodium levels which can happen in advanced liver disease itself and also be use of water pills.
I think in the background of Diabetes and Atrial Fibrillation, these kind of symptoms should not be ta***** *****ghtly and require an evaluation in terms of a comprehensive clinical examination aided by tests (like electrolyte levels, CBC). If needed, brain imaging can also be performed but whether or not it is needed depends upon clinical findings on examination.
I would have him evaluated soon, preferably in ER to make sure he gets prompt care in time.
Was that helpful?
Good luck and I wish him speedy recovery soon.
My goal is to provide you with Excellent Service - if satisfied with the response, Please do not forget to give 5 Star Rating to my service as this is the only way I get credit for my time and expertise on your question.If you feel you have gotten anything less, please reply back, I am happy to address follow-up questions.Kindest Regards.